Join Us for a Fun & Informal Perl Meet-up on December 14th!

Date: 14 December 2012

Time: 6:30 pm - 9:00 pm; Registration begins at 6pm; Conference starts at 6:30pm.

Venue: Zorki off the Record - 10, I. Ratiu Street (basement), Cluj Napoca

We are pleased to invite you to yet another Perl Mongers' Meeting, the third event of this year.


See below the course of events for this year's third Cluj.PM Event, to be held on December 14th, 2012, in Cluj Napoca:

18:00 - 18:30 - Registration
18:30 - 18:35 - Welcome by Gabi Cretu (5 min)
18:35 - 19:00 -  Micro frameworks with Plack by Emil Perhinschi (20 min)
19:00 - 19:20 - Data Mining with Perl by Natalia Plesco (15 min)
19:20 - 19:30 - Break
19:30 - 19:55 - Using Perl to Implement VoIP Technologies by Calin Grosan (20 min)
19:55 - 20:20 - Why Perl Makes Testing Easy by Alexandru Palade (20 min)

20:20 - 20:30 - Break

Lightning Talks:
20:30 - 20:35 - Getting started with Perl web development for people that know PHP by Arpad Szasz (5 min)
20:35 - 20:40 - Unicode by Darius Ungurean (5 min)
20:40 - 20:45 - www::mechanize by Anca Grosan (5 min)
20:45 - 20:50 - Closing Notes by Gabriel Cretu (5 min)
21:00 onwards - Beer by everybody

RSVP by registering here: http://bit.ly/ClujPM-RSVP until December 10th. You will receive a confirmation of participation 2 days prior to the event.
Note: Schedule and topics are subject to change.
Note: Each talk has been allocated a 5 minutes slot of Questions and Answers. Lightning talks will be timed.

For updates on topics and course of events please visit our website, Facebook page or follow us on Twitter.

Contact Person: Amalia Pomian, amalia@cluj.pm - for any information regarding the event

Keep you posted!

Read More...

Call for Speakers - Perl Meetup #3

Cluj.PM is excited to announce yet another Perl meet-up. We scheduled the meeting for December 14th, 2012 and we're now calling for speakers.

The event is meant to be a fun and informal meeting with speakers and attendees belonging or wishing to join the local Cluj Perl Mongers group. The objective is to present and discuss interesting Perl stuff and, of course, to strengthen the local community.

So if you are interested in a specific module and know everything about it or you had any other awesome experience with Perl, we'd definitely want to hear about it!

Please submit your talk (topic, main idea and duration of your presentation) by sending an email to amalia@cluj.pm by November 26th. Please keep in mind that there are two types of talk slots: 15 minutes and 5 minutes (lightning talks). All the approved speakers will be notified by November 28th.

For details and updates, please visit www.cluj.pm, or follow us on Facebook, Google+ or Twitter.

P.S: Schedule will be announced after receiving your talk proposals.

We've just closed the registrations for Cluj.PM Summer Meeting. The confirmation emails will reach you inbox by tomorrow afternoon. :)
If for some reason you forgot to register, please do it today: http://bit.ly/Cluj-PM-RSVP
And if something comes up and you're not able to make it, please let me know before we start, so we could redistribute your seat. You can use the following e-mail: amalia@cluj.pm

Read More...
Top